# SDR FDEA202104170941

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL APRX STA 595-675 AND LBL 75-107, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL. RED MARKED FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
